THEY LOST WEIGHT WITH WEIGHT-LOSS INJECTIONS, BUT THEN CAME THE SAGGING SKIN
https://resizer.glanacion.com/resizer/v2/O3U2A42SKRF35JRYLJWOSIL5XA.png?auth=9d092f78dc7dc549519decc21544f9d1319d380b0382767f483e12be7067aa87&smart=true&width=2000&height=1333
✍️ The article discusses the issue of loose skin after significant weight loss, particularly with the use of weight loss medications such as Wegovy and Mounjaro. Many individuals who have lost weight are finding it difficult to cope with the loose skin, which can cause emotional distress and affect their self-esteem.
👉 Loose skin is a common issue after significant weight loss 👉 Weight loss medications such as Wegovy and Mounjaro can cause loose skin 👉 Many individuals are finding it difficult to cope with loose skin 👉 Surgery is an option for removing loose skin, but it can be costly and inaccessible to many 👉 Individuals who have lost weight are finding it difficult to access surgery due to cost and availability
-- #EmillyMurray #NoraNugent #MarkSoldin #GraceParkin #CharmaineHines #LauraHughes #Liverpool #England #Wales #Scotland #London #Surrey #Sheffield #Aberdeen #health
Loading quoted post…
